# SDR SWAA2014072230208

- Difficulty date: June 7, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 39,246 hours, 26,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 7940749
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW FWD VERTICAL DOOR CUT OUT CRACKED.  REPAIRED CUT OUT IAW SRM & ER.
